# SDR ABXA070153

- Difficulty date: April 20, 2007
- Submitted: May 21, 2007
- Operation: Air carrier
- Aircraft: N905AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47147
- Aircraft time: 56,905 hours, 45,598 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 591143331
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED 2 PLACES FS 1087 LONGERON 3 - LONGERON 4 RIGHT.  REPAIRED FUSELAGE SKIN AT STA 1095, LONGERON 3 - 4 RIGHT IAW DC9 SRM 53-04.
